# SDR FDEA201202220636

- Difficulty date: February 22, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: APB7158501
- Condition: Cracked
- Location: Ww Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL FORWARD BULKHEAD LT CHORD CRACKED NEAR DETRIM  ACTUATOR AREA.  REMOVED AND REPLACED AS PER SRM 51-33-01 REVISION 48.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100   REVISION 114.
